Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Day 29 - 7.jpg

Day 29 its using a different lighting too get a better look

    From the album:

    THE LAST AND FINAL.. IHOPE.

    • 9 pictures
    • 0 comments
    • 9 image comments

    Photo Information for Day 29 - 7.jpg


    Recommended Comments

    youre in the first month right, dont worry, it'll get better soon :dance:

    accutane will definitely clear you up,

    ps. the lightnin is not that good, i think it would be better to take it with natural light!

    see ya later! :)

    Share this comment


    Link to comment

    Create an account or sign in to comment

    You need to be a member in order to leave a comment

    Create an account

    Sign up for a new account in our community. It's easy!

    Register a New Account

    Sign in

    Already have an account? Sign in here.

    Sign In Now
    ×